# SDR DALA2025121009033

- Difficulty date: December 4, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 9,458 hours, 4,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pinion Gear
- Condition: Damaged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK NR 4 PINION TOOTH NR 1 (LWR) HAS EVIDENCE OF CORROSION WITH PREVIOUS REWORK REF 620530-14AD REV B LIAISON ENGINEERING WILL BE REQUIRED BEFORE FURTHER FLIGHT. C/W ERA 620530-14AD REV C SECTION VI AND PRI 620530-14AD REV 0 MATCHES ASSOCIATED AA 5742-01028 ADDED FOR AC 8313. (LP# 1335131)
